Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new class of continued fraction expansions for the ratios of Heine functions


Author: Evelyn Frank
Journal: Trans. Amer. Math. Soc. 88 (1958), 288-300
MSC: Primary 33.00; Secondary 30.00
Erratum: Trans. Amer. Math. Soc. 89 (1958), 559-559.
MathSciNet review: 0097549
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.00, 30.00

Retrieve articles in all journals with MSC: 33.00, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0097549-0
PII: S 0002-9947(1958)0097549-0
Article copyright: © Copyright 1958 American Mathematical Society